Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Severe itching on vulva, labia, clitoris hood, yellow discharge. Prescribed metronidazole. What's going on ?

Hi, for the past 2 weeks I have been suffering with horrendous itching on my vulva labia and now clitirous hood. At first i thought it was razor burn and regrowth of hair. The scratching led me to bleed and rub myself red raw in my sleep. My dr prescribed me metronidazole but that seems to make the itching worse. Now I have a yellow discharge and my dr said it could be herpes except I don t have anything that looks like herpes (I ve spent long enough looking at google images!) I m going for a full sexual health check today just in case but he refused to give me anything in the meantime. I used Epsom salts in the bath last night and felt relief for the first time in 2 weeks, I even slept all night! But this morning I find the itching is back and I m going mad again :( do you have any idea what s going on?
Asked On : Sat, 9 Feb 2013
Answers:  1 Views:  90
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Treatment/Therapy
Medical Topics
OBGYN 's  Response
can try antifungals . fluconazole 150mg 1od 3 days , also albendazole 4oomg 1 stat , fe wash - an antibiotic solution for local wash
Answered: Fri, 13 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor